# SDR ASAA2017011919472

- Difficulty date: January 19, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 6,211 hours, 2,056 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 510901601
- Part serial: 5109016001932
- Condition: Faulted
- Location: Ee Bay
- Part time: 6,202 hours, 2,053 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFT CAB ZONE TEMP ON RECALL.  ACFT GROUNDED.
